# SDR N6WA2012100203

- Difficulty date: October 2, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 19,385 hours, 13,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH PAX DOOR HANDRAIL HOLD DOWN CLIPS ARE BROKEN.  R & R HOLD CLIPS IAW 51-42-06.
